Elliptic curves with complex multiplication and Galois module structure.
Inventiones mathematicae, Tome 99 (1990) no. 1, pp. 165-184
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Galois module structure, torsion points on an elliptic curve with complex multiplication, rings of integers
@article{IM_1990__99_1_143754,
author = {Anupam Srivastav and Martin J. Taylor},
title = {Elliptic curves with complex multiplication and {Galois} module structure.},
journal = {Inventiones mathematicae},
pages = {165--184},
year = {1990},
volume = {99},
number = {1},
zbl = {0705.14031},
url = {http://geodesic.mathdoc.fr/item/IM_1990__99_1_143754/}
}
Anupam Srivastav; Martin J. Taylor. Elliptic curves with complex multiplication and Galois module structure.. Inventiones mathematicae, Tome 99 (1990) no. 1, pp. 165-184. http://geodesic.mathdoc.fr/item/IM_1990__99_1_143754/